# SDR DALA13038213137

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD UTILITY AREA FR16, Y-1732 FLOOR WEB CORRODED.  REMOVED CORROSION IAW SRM 51-74-00.    NO ALLOWABLE DAMAGE LIMITS FOUND IN SRM 53-11-14.   R & R FLOOR WEB IAW SRM 51-42-11 & DWG D53112570.
